# SDR MLJ2006F00001

- Difficulty date: November 11, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N85SC
- Make and model: Cessna 421C
- Aircraft serial: 421C0026
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Part time: 6,180 hours
- Component: Rt Aileron
- Component part number: 521400098
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON WAS REMOVED FROM AIRCRAFT DUE TO DEBONDING.  SKIN OF AILERON WAS DEBONDED IN SEVERAL PLACES ALONG THE RIBS AND SPAR.  SUSPECTED CAUSE IS AGE.  (K)
